| Model Number |
N/A |
| Medical Device Problem Codes |
Off-Label Use (1494); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/24/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant products: 110010273- g7 osseoti multihole 70mm i-3586254 ; 00625006530-trilogy bone scr 6.5x30-j6979290; 00625006520-trilogy bone scr 6.5x20-j6864845; 30154409-44mm i.D.Size i +5mm offset liner-64768030.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 03457.Customer has indicated that the product will not be returned to zimmer biomet for investigation, product location unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device location unknown.
Event or Problem Description
It was reported patient underwent a left hip revision approximately 2 months¿ post implantation due to implant loosening.During the procedure all implants were removed including a 44 ringloc bipolar with a 44 +5 liner which were off-label use, surgeon was aware.The patient now only has cement in the hip area.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional information on the reported event.
Event or Problem Description
No additional information on the reported event.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: g3; h2; h3; h6 reported event was unable to be confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history records identified no related deviations or anomalies during manufacturing.A definitive root cause cannot be determined however it was noted that the combination of products used together is considered off-label and may have caused or contributed to the event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.